Jump to ContentJump to Main Navigation
Show Summary Details

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board Member: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis


SCImago Journal Rank (SJR) 2015: 0.377
Source Normalized Impact per Paper (SNIP) 2015: 0.889
Impact per Publication (IPP) 2015: 0.650

Mathematical Citation Quotient (MCQ) 2015: 0.37

    149,00 € / $224.00 / £112.00*

    Online
    ISSN
    1569-3961
    See all formats and pricing
    


    Select Volume and Issue
    Loading journal volume and issue information...

    Overview

    Aims and Scope

    This quarterly published journal presents original articles on the theory and applications of Monte Carlo and Quasi-Monte Carlo methods. Launched in 1995 the journal covers all stochastic numerics topics with emphasis on the theory of Monte Carlo methods and new applications in all branches of science and technology.

    • Theory of Monte Carlo methods
    • Quasi-Monte Carlo methods
    • Integration
    • Boundary value problems for PDE's
    • Numerics of stochastic differential equations
    • Simulation of random variables, stochastic processes and fields
    • Stochastic models in all fields of applied sciences, in particularturbulence, rarefied gas dynamics and nanotechnology, bioscience, medicine, chemical kinetics and combustion, stochastic models in mathematical finance

    Details

    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ...  is done online to our ScholarOne online submission system at: http://mc.manuscriptcentral.com/mcma.


    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
    The authors can provide the names and e-mail addresses of up to four potential reviewers.


    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.


    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
    The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.


    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.


    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.


    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

     

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.


    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Abstracting & Indexing

    Monte Carlo Methods and Applications is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • DBLP Computer Science Bibliography
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • Research Papers in Economics (RePEc)
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • TEMA Technik und Management
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Managing Editor

    Karl K. Sabelfeld
    Institute of Computational Mathematics and Mathematical Geophysics
    Academy of Sciences
    Siberian Branch
    Lavrentjeva 6
    630090 Novosibirsk, Russia
    E-mail: karl@osmf.sscc.ru, sabelfeld.karl@yahoo.de


    Editorial Board

    Kurt Binder
    Institut für Physik
    Johannes Gutenberg Universität Mainz
    Staudinger Weg 7
    55099 Mainz, Germany
    E-mail: binder@chaplin.physik.uni-mainz.de

    Nicolas Bouleau
    Ecoles des Ponts
    28 rue des Saints Peres
    75007 Paris, France
    E-mail: nb@enpc.fr

    Alexandre J. Chorin
    Department of Mathematics
    University of California
    Berkeley, CA 94720-3840, USA
    E-mail: chorin@math.berkeley.edu

    Ivan Dimov
    Bulgarian Academy of Sciences
    Acad. G. Bonchev St. 25A
    1113 Sofia, Bulgaria
    E-mail: ivdimov@bas.org

    Alain Dubus
    Service de Metrologie Nucleaire CP165/84
    Université Libre de Bruxelles
    Av. F.D. Roosevelt 50
    1050 Brussels, Belgium
    E-mail: adubus@ulb.ac.be

    Alexander D. Egorov
    Belarus Academy of Sciences
    Surganova St. 11
    Minsk 220072, Belarus
    E-mail: egorov@im.bas-net.by

    Sergei M. Ermakov
    Department of Mathematics and Mechanics
    St. Petersburg State University
    Bibliotechnaya Sq. 2
    Petrodvorets
    198904 St. Petersburg, Russia
    E-mail: sergej.ermakov@pobox.spbu.ru

    John H. Halton
    University of North Carolina
    305 Sitterson Hall
    C.B. 3175 Chapel Hill
    NC 27599-3175, USA
    E-mail: halton@cs.unc.edu

    Stefan Heinrich
    Universität Kaiserslautern
    Postfach 3049
    67653 Kaiserslautern, Germany
    E-mail: heinrich@informatik.uni-kl.de

    Malvin H. Kalos
    Lawrence Livermore National Laboratory
    Livermore, CA 94551, USA

    Dominique Lepingle
    Department of Mathematics
    University of Orléans
    B.P. 6759
    45067 Orléans cedex 2, France
    E-mail: lepingle@labomath.univ-orleans.fr

    Roman Makarov
    Department of Mathematics
    Wilfrid Laurier University
    75 University Avenue West
    Waterloo, Ontario N2L 3C5, Canada
    E-mail: rmakarov@wlu.ca

    Michael Mascagni
    Department of Computer Science
    Florida State University
    203 Love Building
    Tallahassee, FL 32306-4530, USA
    E-mail: mascagni@cs.fsu.edu

    Peter Mathé
    Weierstraß-Institut für Angewandte Analysis und Stochastik
    Mohrenstr. 39
    10117 Berlin, Germany
    E-mail: mathe@wias-berlin.de

    Harald Niederreiter
    Austrian Academy of Sciences
    Dr. Ignaz Seipel-Platz 2
    1010 Wien
    E-mail: Harald.Niederreiter@oeaw.ac.at

    Shigeyoshi Ogawa
    Department of Mathematics
    Ritsumeikan University
    Kyoto, Japan
    E-mail: ogawa-s@se.ritsumei.ac.jp

    Giray Ökten
    Department of Mathematics
    Florida State University
    Tallahassee, FL 32306-4510, USA
    E-mail: okten@math.fsu.edu

    Eckhard Platen
    School of Finance and Economics
    University of Technology, Sydney
    PO Box 123
    Broadway NSW 2007, Australia
    E-mail: eckhard.platen@uts.edu.au

    Brian R. Sawford
    Department of Mechanical Engineering
    Monash University
    Building 33
    Clayton Campus
    Wellington Road
    Clayton, VIC 3800, Australia
    E-mail: brian.sawford@.eng.monash.au

    Wolfgang C. Schmid
    Department of Mathematics
    University of Salzburg
    Hellbrunnerstr. 34
    5020 Salzburg, Austria
    E-mail: wolfgang.schmid@sbg.ac.at

    John Schoenmakers
    Weierstraß-Institut für Angewandte Analysis und Stochastik
    Mohrenstr. 39
    10117 Berlin, Germany.
    E-mail: schoenma@wias-berlin.de

    Nikolai A. Simonov
    Institute of Computational Mathematics and Mathematical Geophysics
    Academy of Sciences
    Siberian Branch
    Lavrentjeva 6
    630090 Novosibirsk, Russia.
    E-mail: nas@osmf.sscc.ru

    Ilya M. Sobol
    Institute for Mathematical Modelling
    Russian Academy of Sciences
    Miusskaya Square 4
    125047 Moscow, Russia
    E-mail: sobol@ciam.ru

    Jerry Spanier
    Beckman Laser Institute & Medical Clinic
    1002 Health Sciences Road East
    Irvine, CA 92612, USA
    E-mail: jerome.spanier@cgu.edu

    Denis Talay
    INRIA
    2004 Route des Lucioles
    B.P. 109
    06561 Valbonne cedex, France
    E-mail: talay@sophia.inria.fr

    Wolfgang Wagner
    Weierstraß-Institut für Angewandte Analysis und Stochastik
    Mohrenstr. 39
    10117 Berlin, Germany
    E-mail: wagner@wias-berlin.de

    Comments (0)

    Please log in or register to comment.